Miss Hypnotic (funeralfetish) wrote in vaginapagina,
Miss Hypnotic
funeralfetish
vaginapagina

Hello,


In June of 2009, I had the Depo Provera shot. Before this, I had never been on any type of hormonal contraceptive, with the exception of the Emergency contraceptive pill, I had take one time. I decided to take it, a Progesterone birth control, as I am a smoker and the nurse at Planned Parenthood advised me to take Depo, because she explained many women forgot to take a pill, and this type of birth control has much more of a success rate because of that factor. Well, I spotted the entire 3 months, without a normal period until the end. Although I did have a regular full-blown horror movie period, I still continue to leak a horrible brownish discharge, with the exception of a week here and there after my actual period. Last month, I contacted planned parenthood and they put me on the pill, explaining that it would stop the bleeding, and it has helped...slightly...incredible slightly, but still there have been minor improvements. For about the past month t the spotting lightened to something, I could hid from potential partners, but now I'm back to the heavier brown. Before this, I had an extremely normal, once monthly cycle, my body was like clock work. I was told the effects of Depo could last for a year, but is that the case, even if you had one shot? I spoke to the nurse yesterday, who explained that they could put me on a stronger pill, would it actually help. I have had no other side-effects from the pills, or the Depo shot, except for the spotting which seems as if it will never end!!! Has anyone had experience, bleeding from Depo, and when did the bleeding stop? Did the medicine run it's course, and if so, how long did it take? Did you use another BC method and if so, what did you use and did it help? I want to get off of hormonal BC as soon as I can, I understand this method does not work for me, and the only reason, why I would consider taking the pill id to just stop the bleeding.


Also, because I am a smoker, I am a little concerned. I'm 25 years old and one nurse that I spoke to, although she didn't advise me to keep smoking explained blood clots weren't really a concern if I wasn't over 35 and taking a BC pill with both hormones. While another nurse explained, it was a concern. So, which nurse is right? Does anyone under 35 smoke and use a form of BC, if so, did you have any problems.


Thank you in advance for whatever advice you can give me!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments